# SDR C1HA200384003

- Difficulty date: February 24, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR DOORS LIGHT AND R. GEAR DOOR LIGHT ON ENGINEER PANEL ILLUMINATED AFTER T/O WITH GEAR HANDLE OFF. LIGHTS OUT WHEN GEAR HANDLE PLACED IN UP POSITION.   INSPECTED RT MLG DOOR SWITCH AND FOUND CONNECTOR PLUG LOOSE & DIRTY. CLEANED CONNECTOR PLUG AND RE-INSTALLED.  INSTALLED GEAR PINS AND OPERATED DOORS PER 727 MM 32-12-00.  DOOR LIGHTS OPERATED NORMALLY WITH GEAR HANDLE IN "UP/DOWN POSITIONS"
